Complex analysis and geometry
A note on Demailly’s approach towards a conjecture of Griffiths
Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 501-503.

We prove that a “cushioned” Hermitian–Einstein-type equation proposed by Demailly in an approach towards a conjecture of Griffiths on the existence of a Griffiths positively curved metric on a Hartshorne ample vector bundle, has an essentially unique solution when the bundle is stable. This result indicates that the proposed approach must be modified in order to attack the aforementioned conjecture of Griffiths.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.192
Pingali, Vamsi Pritham 1

1 Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
@article{CRMATH_2021__359_4_501_0,
     author = {Pingali, Vamsi Pritham},
     title = {A note on {Demailly{\textquoteright}s} approach towards a conjecture of {Griffiths}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {501--503},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {4},
     year = {2021},
     doi = {10.5802/crmath.192},
     zbl = {07362170},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.192/}
}
TY  - JOUR
AU  - Pingali, Vamsi Pritham
TI  - A note on Demailly’s approach towards a conjecture of Griffiths
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 501
EP  - 503
VL  - 359
IS  - 4
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.192/
DO  - 10.5802/crmath.192
LA  - en
ID  - CRMATH_2021__359_4_501_0
ER  - 
%0 Journal Article
%A Pingali, Vamsi Pritham
%T A note on Demailly’s approach towards a conjecture of Griffiths
%J Comptes Rendus. Mathématique
%D 2021
%P 501-503
%V 359
%N 4
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.192/
%R 10.5802/crmath.192
%G en
%F CRMATH_2021__359_4_501_0
Pingali, Vamsi Pritham. A note on Demailly’s approach towards a conjecture of Griffiths. Comptes Rendus. Mathématique, Volume 359 (2021) no. 4, pp. 501-503. doi : 10.5802/crmath.192. http://www.numdam.org/articles/10.5802/crmath.192/

[1] Berndtsson, Bo Curvature of vector bundles associated to holomorphic fibrations, Ann. Math., Volume 169 (2009) no. 2, pp. 531-560 | DOI | MR | Zbl

[2] Campana, Frédéric; Flenner, Hubert A characterization of ample vector bundles on a curve, Math. Ann., Volume 287 (1990) no. 4, pp. 571-575 | DOI | MR | Zbl

[3] Demailly, Jean-Pierre Hermitian–Yang–Mills approach to the conjecture of Griffiths on the positivity of ample vector bundles (2020) (https://arxiv.org/abs/2002.02677) | Zbl

[4] Donaldson, Simon Kirwan A new proof of a theorem of Narasimhan and Seshadri, J. Differ. Geom., Volume 2 (1983), pp. 269-277 | MR | Zbl

[5] Griffiths, Phillip A. Hermitian differential geometry, Chern classes and positive vector bundles, Global analysis, Princeton University Press, 1969, pp. 185-251 | Zbl

[6] Liu, Kefeng; Sun, Xiaofeng; Yang, Xiaokui Positivity and vanishing theorems for ample vector bundles, J. Algebr. Geom., Volume 22 (2013) no. 2, pp. 303-331 | MR | Zbl

[7] Lübke, Martin A note on positivity of Einstein bundles, Indag. Math., Volume 2 (1991) no. 3, pp. 311-318 | DOI | MR | Zbl

[8] Mourougane, Christophe; Takayama, Shigeharu Hodge metrics and positivity of direct images, J. Reine Angew. Math., Volume 606 (2007), pp. 167-178 | MR | Zbl

[9] Naumann, Philipp arXiv preprint (2017) (https://arxiv.org/abs/1710.10034)

[10] Pingali, Vamsi Pritham Representability of Chern–Weil forms, Math. Z., Volume 288 (2018) no. 1-2, pp. 629-641 | DOI | MR | Zbl

[11] Pingali, Vamsi Pritham A vector bundle version of the Monge–Ampère equation, Adv. Math., Volume 360 (2020), 106921, 40 pages | MR | Zbl

[12] Schneider, Michael; Tancredi, Alessandro Positive vector bundles on complex surfaces, Manuscr. Math., Volume 50 (1985) no. 1, pp. 133-144 | DOI | MR | Zbl

[13] Umemura, Hiroshi Some results in the theory of vector bundles, Nagoya Math. J., Volume 52 (1973), pp. 97-128 | DOI | MR | Zbl

Cited by Sources: